Please use this identifier to cite or link to this item: http://hdl.handle.net/2248/4283
Title: Solution of radiative transfer equation with spherical-symmetry in partially scattering medium
Authors: Peraiah, A
Varghese, B. A
Keywords: Atmospheric Scattering;Computational Astrophysics;Radiative Transfer;Stellar Atmospheres;Albedo;Angular Distribution;Backscattering;Interpolation;Plancks Constant
Issue Date: Jan-1985
Publisher: D. Reidel Publishing Co.
Citation: Astrophysics and Space Science, Vol. 108, No. 1, pp. 67 - 80
Abstract: The authors have solved the equation of radiative transfer in spherical symmetry with scattering and absorbing medium. They have set the albedo for single scattering to be equal to 0.5. They have set the Planck function constant throughout the medium in one case and in another case the Planck function has been set to vary as r/sup-2. The geometrical extension of the spherical shell has been taken as large as one stellar radius. Two kinds of variations of the optical depth are employed (1) that remains constant with radius and (2) that varies as r/sup-2. In all these cases the internal source vectors and specific intensities change depending upon the type of physics employed in each case.
URI: http://hdl.handle.net/2248/4283
ISSN: 0004-640X
???metadata.dc.relation.uri???: http://adsabs.harvard.edu/abs/1985Ap%26SS.108...67P
http://dx.doi.org/10.1007/BF00650119
Appears in Collections:IIAP Publications

Files in This Item:
File Description SizeFormat 
Solution of radiative transfer equation with spherical-symmetry 684.81 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.